# SDR UALA2009071602099

- Difficulty date: July 15, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 43,494 hours, 5,145 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7845243
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL GUIDE STRIPS INTERMITTENT ROWS 23 TO 25H.  SECURED CONNECTOR AT SEAT ROW 23HJK.  OP CHECK OKAY.
